MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 80-1060
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: expiration date: unknown, as the involved lot # was not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.H4: device manufacture date: unknown, as the involved lot # was not provided.The production lot # was not provided by the user facility, which prevented a meaningful review of the device history record.The actual device is not available for return; therefore, an evaluation of the device could not be conducted.The complaint cannot be confirmed for valve leakage as the sample was not provided for investigation.Without a sample, the exact root cause cannot be determined.The device history record review determined the device was in a conforming state when released from terumo control.There is no indication that any manufacturing issues may have led to this event.Currently no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).
 
Event or Problem Description
The user facility reported that the sheath was leaking blood during a heart catheterization procedure.The blood loss was greater than 250 cc.The reported event did not result in patient injury or require medical or surgical intervention.Additional information received on 12 mar 2025: the procedure was a heart catheterization.There was no noticeable damage to the device, but it was leaking from the valve.The procedure was successful.Additional information received on 17 mar 2025: the patient is stable.It cannot be confirmed if the blood loss was greater than 250 cc or if the doctor used another sheath.Additional information received on 31 mar 2025: the blood loss was less than 250 cc.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key21774382
Report Number1118880-2025-00049
Device Sequence Number15473633
Product Code DYB
UDI-Device Identifier00389701012063
UDI-Public00389701012063
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1060
Device Catalogue Number80-1060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown